# SDR FDEA201504041149

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 549 hours, 35,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR ENGAGEMENT SLIDE LIGHT INOPERATIVE IN ARM POSITION IAW FIM 25-66 FT 802.  RELAMPED SLIDE LIGHT.  OPERATIONS CHECKED NORMAL IN ARM POSITION.  ACFT OK FOR SERVICE.
